American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Peter E. Kloeden and Thomas Lorenz. Construction of nonautonomous forward attractors. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Chun Fang, Mats Gyllenberg and Yi Wang. Non-hyperbolic minimal sets for tridiagonal competitive-cooperative systems. Proc. Amer. Math. Soc. 143 (2015) 3063-3074.
Abstract, references, and article information   
View Article: PDF

[3] E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes. Trans. Amer. Math. Soc. 365 (2013) 5277-5312.
Abstract, references, and article information   
View Article: PDF

[4] Qiang Liu and Yi Wang. Phase-translation group actions on strongly monotone skew-product semiflows. Trans. Amer. Math. Soc. 364 (2012) 3781-3804.
Abstract, references, and article information   
View Article: PDF

[5] Wen Huang and Yingfei Yi. On Lyapunov exponents of continuous Schrödinger cocycles over irrational rotations. Proc. Amer. Math. Soc. 140 (2012) 1957-1962.
Abstract, references, and article information   
View Article: PDF

[6] Peter E. Kloeden and Martin Rasmussen. Nonautonomous Dynamical Systems. Math. Surveys Monogr. 176 (2011) MR 2808288.
Book volume table of contents   

[7] Hongxiao Hu and Jifa Jiang. Translation-invariant monotone systems II: Almost periodic/automorphic case. Proc. Amer. Math. Soc. 138 (2010) 3997-4007. MR 2679621.
Abstract, references, and article information   
View Article: PDF

[8] Jitsuro Sugie and Yuichi Ogami. Asymptotic stability for three-dimensional linear differential systems with time-varying coefficients. Quart. Appl. Math. 67 (2009) 687-705. MR 2588230.
Abstract, references, and article information
View Article: PDF

[9] Kristian Bjerklöv and Tobias Jäger. Rotation numbers for quasiperiodically forced circle maps-mode-locking vs. strict monotonicity. J. Amer. Math. Soc. 22 (2009) 353-362. MR 2476777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin Rasmussen. All-time Morse decompositions of linear nonautonomous dynamical systems. Proc. Amer. Math. Soc. 136 (2008) 1045-1055. MR 2361880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin Rasmussen. Morse decompositions of nonautonomous dynamical systems. Trans. Amer. Math. Soc. 359 (2007) 5091-5115. MR 2320661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Waclaw Marzantowicz and Klaudiusz Wójcik. Periodic segment implies infinitely many periodic solutions. Proc. Amer. Math. Soc. 135 (2007) 2637-2647. MR 2302587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. G. Ramm. Dynamical systems method (DSM) for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 1059-1063. MR 2196039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wenxian Shen and Xiao-Qiang Zhao. Convergence in almost periodic cooperative systems with a first integral. Proc. Amer. Math. Soc. 133 (2005) 203-212. MR 2085171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1